# SDR SIMA2020031614004

- Difficulty date: March 14, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N268NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000772
- Aircraft time: 3,441 hours, 2,173 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BLEED 1 OVERPRESS EICAS AND BLEED 1 FAIL ANNUNCIATED AFTER TAKEOFF-C/A-CMC FAULT CODE 36111220AM2. PERFORMED EMB 175 FIM 36-11-00-810-840-A. BITE CHECKS GOOD. FAULT CLEARED. CONDITION CONSIDERED TRANSITORY. NO FURTHER ACTION REQD
